I have been on the birth control pill for 6 months now. In the past year, I have switched from the pill, to the IUD, to the Nexplanon arm implant, and now I'm back to the pill. I take my pill consistently at 9:30 every night. At the start of my pack this month, my fiancé and I did have sex once during my placebo pills and I took my first pill 7 minutes early. I have not missed or taken any pills late. I'm currently on the third week of my pills, and still have about a week left until my placebos. I have been experiencing cramps that are similar to menstrual cramps, they haven't been bad, but they are a bit concerning to me. As a precaution, we also use condoms and I do take ovulation tests as a precaution as well in case something happens and an LH surge is detected. No surges were detected when I had sex twice this month. However, I have taken 2 pregnancy tests and they were both negative. I have had sex recently, but a condom was used as well. Are the cramps likely to be caused by a possible pregnancy? I have never experienced cramps on my active pills before, and I'm not sure what it could be caused by.
No responses have yet been posted. Add your response to this question.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I've been on the combined birth control pill for about 4 months now, and I'm due to get my period in
Posted 28 Jan 2014 • 1 answer
Posted 22 Jun 2014 • 2 answers
Posted 5 Oct 2015 • 1 answer
Posted 2 Dec 2015 • 2 answers
Nexplanon - I've been on this birth control for about 6 months now and it had basically spotting for
Posted 10 Jan 2016 • 0 answers